# SDR ABXA201807132076

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,298 hours, 43,163 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 111T50772
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING AT BODY STATION 900, LBL 57 ON THE LOWER WING SKIN PANEL (P/N: 111T4015-4) AND LOWER CENTER WING BEAM WEB (P/N: 111T5077-2), DOUBLER (P/N: 111T5012-21), & LOWER CHORD (P/N: 111T5012-17). THE SKIN PANEL, WEB, DOUBLER, AND CHORD WERE REPAIRED. THE AIRPLANE WAS GROUNDED.
